Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes foul smell and greenish discharge from the vagina ? How can this infection be treated ?

hi, its elanor again, i got my excessive blood loss sorted out however, i soon realised there was a very strange smell coming from my vagianl region.. when i looked in my panties, i seen a sort of green sludgy slime , however it tastes very good, my boyfriend thinks so too, should i put it in his sandwiches?
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
I think your boy friend is panic about your discharge ! he is perverted about the taste !.
There is chance of getting infection to your b/ I do not advice to have that drink.
ok and bye.
Answered: Sat, 9 Jul 2011
I find this answer helpful
  User's Response
Hi, the greenish smelly dischrge is suggestive of some infection indeed.Rather than putting it in your bf's sandwiches you send it for pathology to do a culture report and take the indicated antibiotics mentioned in the report to get rid of the infetion.
Answered: Sat, 9 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor